# SDR IPXA10559499

- Difficulty date: March 23, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3751
- Condition: Wrong Part
- Location: A 250 Z 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, BLIND RIVET REPAIR ON FUSELAGE SKIN AT BS 1680, ABOVE STR 17 LT.  REPAIRED IAW ER NR 10-2414.
